# SDR AUS20011143

- Difficulty date: October 28, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) RT PROPELLER AUTOFEATHER. PROPELLER OVER TORQUED. INVESTIGATION COULD FIND NO FAULT.
